Part of
Prague Studies in Mathematical Linguistics: Volume 8
Edited by Eva Hajičová, Marie Těšitelová and Ján Horecký
[Linguistic and Literary Studies in Eastern Europe 17] 1983
► pp. 123
Cited by

Cited by 1 other publications

Novotný, Miroslav
1985. On some constructions of grammars for linear languages. International Journal of Computer Mathematics 17:1  pp. 65 ff. DOI logo

This list is based on CrossRef data as of 7 may 2024. Please note that it may not be complete. Sources presented here have been supplied by the respective publishers. Any errors therein should be reported to them.